# SDR DHL95720003

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 2588880901
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD UNCOMMANDED RUDDER INPUTS.  PERFORMED AIR TURN BACK, LANDED WITHOUT INCIDENT.  FOUND UPPER RUDDER PULSATING IN BOTH DIRECTIONS FROM NEUTRAL.  TURNED OFF UPPER YAW DAMPER, PULSATING STOPPED.  DEFERRED SYSTEM PER MEL 22-6.  UPON LANDING AT CVG, REPLACED YAW DAMPER COUPLER PER BOEING M/M 22-10-0.
